TheLupusSite.com banner

1 - 4 of 4 Posts

·
Registered
Joined
·
62 Posts
Discussion Starter #1
Hi,
Today I had my MCTD 'baseline' testing done at the hospital. I thought I had made a mistake in scheduling them all in one day, CT, echocardiogram, xrays, abg's and others.. But it worked out well. It's all done and I'm somewhat relieved, now the wait for results begins.

I'm going crazy though, I had pulmonary function tests done and they gave me Albuterol inhaler, not the puffer, but the mist thingy so they could make a comparison... I have been flying around for hours. It has rev'd me up so much I'm terribly uncomfortable in my skin ... I'm starving again and I ate a 'meal' only two hours ago.. A lot of energy, headache, heart is racing and very shaky. Its very uncomfortable, I've talked everyone's ear off on the phone.. LOL
I'm wondering how long this feeling is going to last. I'm a little concerned because it has been 4 or 5 hours. I have bipolar, currently well controlled but prone to hypomania, I put a call into the psychiartrist awhile ago just to check in...
Has this happened to others ? How long did it last ?
Thank you so much.........
 

·
Registered
Joined
·
4,968 Posts
Albuterol has reved me up too but not for that long a period of time.

As I recall it was for about 45 minutes that I felt like I was speeding.

Being Bi-Polar...do you take Trazadone or anything else to help you sleep at night?

If so maybe your sleep meds will help counter effect the albuterol.

If your still like this in the morning call your doctor.
 

·
Registered
Joined
·
3,854 Posts
if it is racing heartbeat, I would suspect that it is more likely to be the albuterol than the bipolar.

If it doesn't 'feel' like your regular hypomania, then it probably aint. But asking your psychiatrist about it is a good idea.

Depending on the amount of asthma meds I have had they can rev me up for a while.

The other thing is to check that you are not hyperventilating slightly (even one extra breath per minute can do it) as that can make things feel pretty hyper.

Definitely talk with your doctor if you are concerned about it.

feel better soon

raglet
 

·
Registered
Joined
·
62 Posts
Discussion Starter #4
Thank you for the support.
I am much better today, but wow, that was a tough night... I couldn't fall asleep until 3-4am, dragging around today. I did speak with my psych and he agreed it was the albuterol and I should prolly not let them give it to me again for testing reasons. Only let them use it if I am having trouble.. That was the crummy part, this was all baseline testing... I do not have any lung symptoms... Happy to be back down on earth... :hehe:
 
1 - 4 of 4 Posts
Top